ICD-10 Diagnosis Code T36.0X6A

Underdosing of penicillins, initial encounter

Diagnosis Code T36.0X6A

ICD-10: T36.0X6A
Short Description: Underdosing of penicillins, initial encounter
Long Description: Underdosing of penicillins, initial encounter
This is the 2017 version of the ICD-10-CM diagnosis code T36.0X6A

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Systemic antibiotics (T36)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T36.0X6A is grouped in the following Diagnostic Related Group(s) (MS-DRG v33.0)


Replaced Code Additional informationCallout TooltipReplaced Code
The National Center for Health Statistics (NCHS) has published an update to the ICD-10-CM diagnosis codes which became effective October 1, 2016. This codes was replaced for the FY 2017 (October 1, 2016-September 30, 2017).

This code was replaced in the 2017 ICD-10 code set with the code(s) listed below.
  • K59.03 - Drug induced constipation

Previous Code
Previous Code T36.0X6
Next Code
T36.0X6D Next Code